# SDR SWAA081301

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 35,867 hours, 29,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65446915
- Part serial: 6932
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MLG WOULD NOT EXTEND NORMALLY.  LOWERED GEAR WITH MANUAL GEAR EXTENSION.  REMOVED AND REPLACED LEFT MLG MODULAR VALVE PER MM.
